# SDR 95ZZZX6643

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55782
- Make and model: Beech 1900C
- Aircraft serial: UC168
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 12991003279
- Condition: Cracked
- Location: Rt Engine
- Part time: 3,652 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESC - DURING SCHEDULED VISUAL INSPECTION OF AREA 'A' AS REQUIRED BY AD 95-02-18, THE ENGINE TRUSS WAS FOUND CRACKED AT THE INBOARD TOP STRUT AT THE OIL PLUG.  THE CRACK WAS REPAIRED IAW BEECH REPAIR KIT 129-9006.
